# SDR 07FDEA03967

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778628
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD EXTERNAL SKIN DOUBLER REPAIR AT FRAME 33 BETWEEN STRG 49-51 LT, NOT CONFORM TO PTOF CONVERSION: FRAME AND STRAP INSTALLATION FRAME 33 TO DRW, R537B1150-006.  REPAIR PERFORMED BY NEW ENLARGED DOUBLER FOLLOW THE PRINCIPLE OF SRM 53-10-12/FIG 225/SH 2, APPROVED BY RAS/DABRE/7004561/2004 ISSUE A.
